Open Access
Translator Disclaimer
2006 Holomorphic discs and sutured manifolds
András Juhász
Algebr. Geom. Topol. 6(3): 1429-1457 (2006). DOI: 10.2140/agt.2006.6.1429

Abstract

In this paper we construct a Floer-homology invariant for a natural and wide class of sutured manifolds that we call balanced. This generalizes the Heegaard Floer hat theory of closed three-manifolds and links. Our invariant is unchanged under product decompositions and is zero for nontaut sutured manifolds. As an application, an invariant of Seifert surfaces is given and is computed in a few interesting cases.

Citation

Download Citation

András Juhász. "Holomorphic discs and sutured manifolds." Algebr. Geom. Topol. 6 (3) 1429 - 1457, 2006. https://doi.org/10.2140/agt.2006.6.1429

Information

Accepted: 23 July 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1129.57039
MathSciNet: MR2253454
Digital Object Identifier: 10.2140/agt.2006.6.1429

Subjects:
Primary: 57M27, 57R58

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.6 • No. 3 • 2006
MSP
Back to Top